White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Electromagnetic radiation by antennas of arbitrary shape in a layered spherical media

Khamas, S.K. (2009) Electromagnetic radiation by antennas of arbitrary shape in a layered spherical media. IEEE Transactions on Antennas and Propagation, 57 (12). pp. 3827-3834. ISSN 0018-926X

Full text available as:
[img]
Preview
Text
Khamas_electromagnetic.pdf

Download (598Kb)

Abstract

A unified method of moments model is developed for the analysis of arbitrarily shaped antennas that are radiating next to a multilayered dielectric sphere. The curvilinear Rao-Wilton-Glisson triangular basis functions and dyadic Green's functions have been used in the model. Antennas of various geometries including spherical, circular and rectangular microstrip antennas as well as hemispherical dielectric resonators have been modeled. Input impedance and radiation pattern results are presented and shown to be in good agreement with published data.

Item Type: Article
Copyright, Publisher and Additional Information: © Copyright 2009 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 07 Dec 2009 10:35
Last Modified: 08 Feb 2013 16:59
Published Version: http://dx.doi.org/10.1109/TAP.2009.2033444
Status: Published
Publisher: Institute of Electrical and Electronics Engineers
Refereed: Yes
Identification Number: 10.1109/TAP.2009.2033444
URI: http://eprints.whiterose.ac.uk/id/eprint/10235

Actions (login required)

View Item View Item